Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On simplicity of certain infinite dimensional Lie algebras


Author: V. G. Kac
Journal: Bull. Amer. Math. Soc. 2 (1980), 311-314
MathSciNet review: 555269
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14746-1
PII: S 0273-0979(1980)14746-1